MAUDE Adverse Event Report: CARDINAL HEALTH DOBBHOFF 12FR 43IN W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH DOBBHOFF 12FR 43IN W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711253
Medical Device Problem Codes Obstruction of Flow (2423); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the device will not be returned for evaluation because this complaint was issued through brazil's anvisa and the customer has not been identified therefore it is not possible to request or obtain a sample to evaluate.
 
Event or Problem Description
Customer reports: the guide is bending to the part that is inside the patient, not allowing the flow of diet.It can be painful for the patient.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
DOBBHOFF 12FR 43IN W STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17113287
Report Number9612030-2023-03724
Device Sequence Number19386216
Product Code KNT
UDI-Device Identifier10884521518803
UDI-Public10884521518803
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884711253
Device Catalogue Number8884711253
Device Lot Number2129203764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown